# SDR REXA2024020500140

- Difficulty date: November 21, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670321793
- Condition: Corroded
- Location: Jack Pad
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H FWD JACK PAD INTERCOSTALS ARE CORRODED BETWEEN F.S.265 TO F.S.280.    NOSE JACK PAD FITTING SUPPORT INTERCOSTALS ARE IDENTIFIED AS P/N CC670-32179-3 (L/H) AND CC670-32179-4 (R/H) AND HAVE HEAVY CORROSION ALONG ATTACHED FLANGE. NO ALLOWABLE DAMAGE LIMITS PROVIDED IN CRJ-900 SRM. SUPPORT INTERCOSTALS REQUIRE REPLACEMENT.  LOCATED AND DRILLED L/H INTERCOSTAL CC670-32179-3 AND R/H INTERCOSTAL CC670-32179-4 AT BL 0 BETWEEN FS 280 AND FS 265 IAW CRJ 900 SRM 51-40-11-001-001-A01.  INSTALLED NEW L/H INTERCOSTAL CC670-32179-3 AND R/H INTERCOSTAL CC670-32179-4 AT BL 0 BETWEEN FS 280 AND FS 265 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
